RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Valeev, Yu D

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:53
Abstract pages:548
Full texts:160
References:24

http://www.mathnet.ru/eng/person52902
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. G. I. Malaschonok, Yu. D. Valeev, A. O. Lapaev, “On the choice of multiplication algorithm for polynomials and polynomial matrices”, Zap. Nauchn. Sem. POMI, 373 (2009),  157–188  mathnet; J. Math. Sci. (N. Y.), 168:3 (2010), 398–416  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020